# SDR 120B202002140021

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,575 hours, 15,776 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 80217010
- Part serial: 9902140
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 99,575 hours, 15,776 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HPSOV VALVE IS STUCK IN THE OPEN POSITION
